# SDR IPXA13M78480

- Difficulty date: May 16, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 50,559 hours, 2,637 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA7575
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C MAIN CABIN FLOORBOARD 263EF HAS ONE PUNCTURE.  FABRICATED MAIN CABIN FLOORBOARD IAW EO MD11-5320-27386-C.
